# SDR IPXA2021100474560

- Difficulty date: September 18, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2889501
- Condition: None
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING L/E SKIN CRACK AT LOWER SURFACE AT CUT OUT FOR SLAT TRACK #14 STA.XOS=891.REPAIRED CRACKED LT WING L/E SKIN LOWER SURFACE AT CUT OUT FOR SLAT TRACK #14 STA.XOS=891 IAW MD-11 SRM 57-40-02 REPAIR 7,FIG 201,REV 68 (MAJOR).
